# SDR UIEA2017072201268

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 3209953
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS SHOWS A FWD EQUIPMENT COOL VALVE MESSAGE AND P5 EQUIPMENT COOLING PANEL SHOWS VALUE LIGHT WHEN AIRCRAFT IN AIR MODE.   FOUND GROUND EQUIPMENT COOLING EXHAUST VALUE INTERNAL POSITION CIRCUIT NO GOOD.  EQUIPMENT COOLING OVERBOARD EXHAUST VALUE REMOVED & REPLACED IAW AMM 21-58-05, REV 121 & TESTED IAW AMM 21-58-05, REV 121, FOUND SATISFACTORY.
